# SDR UIEA2021081301793

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng N2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG ANALOG N2( T/S PER FIM 77-12 TREE 809, MSG CLEARS. NO FAULTS NOTED. SYS OK FOR SVC. )
